发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “The James constant, the Jordan–von Neumann constant, weak orthogonality, and fixed points for multivalued mappings” [J. Math. Anal. Appl. 333 (2007) 950–958]

Corrigendum to “The James constant, the Jordan–von Neumann constant, weak orthogonality, and fixed points for multivalued mappings” [J. Math. Anal. Appl. 333 (2007) 950–958]

Attapol Kaewkhao
  • 作者Attapol Kaewkhao
  • 卷第338卷
  • 期第2期
  • 印刷ISSN0022-247X
  • 电子ISSN1096-0813
  • 文件大小61.29KB
  • 发表时间2008
  • DOI10.1016/j.jmaa.2007.06.026
← 返回【学霸图书馆】主页